MAUDE Adverse Event Report: STRYKER TRAUMA KIEL CONICAL EXTRACTOR, MALE, LEFT HAND IMPLANT EXTRACTION SET SMALL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL CONICAL EXTRACTOR, MALE, LEFT HAND IMPLANT EXTRACTION SET SMALL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-6169
Medical Device Problem Codes Break (1069); Fracture (1260); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.H3 other text : device discarded.
 
Event or Problem Description
During the removal of a screw the tip of the conical screw extractor broke when torque was applied.A noise was made and ineffective removal of the screw was noticed.There was no reported debris and the implant was extracted using different methods (pliars and osteotome).

Brand Name
CONICAL EXTRACTOR, MALE, LEFT HAND IMPLANT EXTRACTION SET SMALL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16973864
Report Number0009610622-2023-00170
Device Sequence Number17802029
Product Code LXH
UDI-Device Identifier04546540510051
UDI-Public04546540510051
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-6169
Device Catalogue Number18066169
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2023
Initial Report FDA Received Date05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown